I sweat copiously whenever I'm standing to the point that I have to wear a sweat band to keep the sweat from spotting my glasses. Today I had a store clerk ask me if I was all right. I feel fine, just look like I've just stepped out of the shower. The problem is worst on my face and head.
Once I sit or lie down the sweating quickly subsides.
I take are Naproxen for arthritis and Lexapro for depression.
I am having a very similar problem and have had tests from family doc, endroncronologist, infectious disease doc and heart Dr and endrocronologist at the Cleveland Clinic, all my tests come back just fine. Mine has been going on for over 16 mos and goes for hours and then finally passes, but comes back with no explaination, but happens every day. I am hunting for an answer
I, too, have this SAME problem; noticeable when standing or walking (grocery shopping or at the local Wal-Mart)...thought the stores just needed to turn the AC on and stop trying to save energy...thought, too, it might be caused by pain (which, in turn, might be masked by other medicines I take to control pain...). So - if ANYONE has info - would thoroughly appreciate a response...thank you! Also noticed it's been going on for almost a year now...
I have a similar issue,.. I am a very active person, biking, snowboarding, skiing, boating/fishing, running etc.. I weigh about 185lbs; 33 yrs of age, I'm usually in fair condition, and I spend alot of time standing and outside with work, and hobbies. In the past few years, I have noticed that I have sweaty palms where I once never did. My wife and family notice my increasing amount of forehead sweat, when doing everyday tasks, I pretty much just leak sweat from the 2 sides of my forehead just below the hairline..I have no idea what I have done, nothing has really changed in my diet, I then started to develop these white bumps on my forehead, that are not pimples.. just bumps..they don't pop or get pussie.. they are just there, I'll just start to sweat when sitting down, when eating, when driving, and my wife says when I am sleeping. My pillow is soaked sometimes when I wake up.. I have tried topical ointments, my doc suggested accutane, (the dermatologist) suggested it right off the bat... I'm aware of the risks of accutane, and it is a strong treatment which I have declined... I really feel like this has something to do with a gland of some sort, b/c I seem to be really internally overheated for no reason..Anyone else dealing with this? It's really frustrating.. and it is almost sappig my confidence with people, I am always concerned that they are going to notice the excessive sweat, or the little bumps, that are like magnified by the sweat,,,.. Help!!
Do not take Acutane. I took it for acne - did the job, but now they don't give it any more. My husband and I referred to it as toxic waste because each pill in the blister pack - not the box - EACH pill - has a big red circle with an X and a picture of a pregnant woman under it. Acutane works by changing the cell structure of your body. The cells become less sticky. You really don't want to change all the cells in your body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.